# SDR ASAA2023022142331

- Difficulty date: February 21, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 55,489 hours, 16,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 143A7502158
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR STRUCTURE @ STA. 500G UNDER R/H TRANSITION PANEL, FWD SIDE OF FRAME TO INTERCOSTAL ATTACH SHEAR TIE CRACKED AS MARKED. GROUNDED - YES. REMOVED DAMAGED CLIP @ STA 500G .LOCATED AND DRILLED NEW CLIP @ STA 500G IAW B737-800 SRM 51-40-02 AND DWG #143A7505INSTALLED NEW CLIP@ STA 500G IAW B737-800 SRM 51-40-02 AND DWG #1437505.PART # 143A7502U158PO# 1054234.3.
